Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My doctor put me on Differin gel 0.3. I used a sample of it. I got it near the corner of my eye, and the skin there looks and feels like it was burned. Anyone experience this? Did it go away soon?

Share this post


Link to post
Share on other sites

this is the second night i used the differin 0.3. i haven't noticed any irration. did you wait at least a half hour after you washed your face....i actually waited alot longer after that to put it on. the derm also told me to not put it around the skin of my eyes or in the creases where im starting to get the smile expression lines...u know the ones going up to the corner of your nose. im sure it will go away though just make sure you dont get it any where near the skin of your eyes...put some moisturizer or something on the skin that feels burned

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×